MAUDE Adverse Event Report: Allergan (Costa Rica) Style 410 Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Style 410 Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number FX-410495
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069); Breast Implant Associated Anaplastic Large Cell Lymphoma (BIA ALCL) (4549)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "possible rupture", "fluid" and "possible alcl".Histopathological markers cd30+ and alk- have not been received, hence the report of alcl has not been confirmed.Healthcare professional later confirmed "rupture; peri prosthetic fluid collection" and reported "capsular contracture" baker grade unknown.This record is for the right side.Device remains implanted.
 
Additional Manufacturer Narrative
Explanting physician information: name: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further investigation: the review of the documentation associated to the manufacturing process indicates that all devices involved in this work order were released in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents or in the personnel training related to the reported event.Additionally, no er/ ncr(s) were identified during the investigation associated with this lot and the complaint.According to the complaint review the device will not be returned for analysis in the device analysis laboratory.However, the reported event lymphoma ¿ alcl - suspected is classified as medical and it is unable to observe, therefore it is unable to be confirmed.A review of the current risk documents was performed in pfmea-silicone filled bi and sizer assembly, smooth (v3.0), and the event of bia-alcl is a known hazard for breast implants.Considering that there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with lymphoma ¿ alcl - suspected will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.The events of "lymphoma-alcl-suspected", "seroma-late", and "capsular contracture" are physiological complications and analysis of the device generally does not assist abbvie in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture;."peri prosthetic fluid collection"; capsular contracture, baker grade unknown; "possible alcl", pathological markers cd30+ and alk- have not been confirmed.

Brand Name
Style 410 Cohesive Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50947852
Report Number9617229-2026-18550
Device Sequence Number10348738
Product Code FTR
UDI-Device Identifier10888628003002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2020
Device Catalogue NumberFX-410495
Device Lot Number2713012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured03/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient Age72 YR
Patient SexFemale
Patient Weight129 LB
Patient RaceWhite